# SDR USAASA00026

- Difficulty date: July 9, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Cabin
- Part time: 321 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHT TEST FAILED IN THE AFT LEFT POSITION.  MAINTENANCE REPLACED THE AFT EMERGENCY POWER SUPPLY UNIT (EPSU).  OPS CHECKED OK.  (M)
